# SDR KBMA117604

- Difficulty date: June 5, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 350A25152004
- Condition: Missing
- Location: Door Latch
- Part time: 4,849 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ROD) FORWARD PASSENGER DOOR LOWER LATCH ROD MISSING OR BROKEN.  REINSTALLED ROD FOR LOWER LATCH.
